An algorithm for segment stability

Creative Commons License


Mathematical and Computational Applications, vol.8, no.1-3, pp.111-118, 2003 (Scopus) identifier

  • Publication Type: Article / Abstract
  • Volume: 8 Issue: 1-3
  • Publication Date: 2003
  • Doi Number: 10.3390/mca8010111
  • Journal Name: Mathematical and Computational Applications
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.111-118
  • Keywords: Segment Lemma, Segment Stability, Stable Polynomial
  • Anadolu University Affiliated: Yes


In this note an algorithm for testing on stability-unstability of polynomial segments with stable end-points is given. The algorithm is based on well-known segment lemma and on approximate positive real roots of suitable polynomial equation. In this paper an upper bound for absolute error of aproximate root that guarantees the segment stability or unstability is established. In the case of unstability the algorithm, differs from the existing algorithms, explains the segment behavior in the parameter space. Some illustrative examples also are given.